# SDR ASAA2014111909707

- Difficulty date: November 19, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,550 hours, 8,876 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C FOUND FAULT 77-20872 TOP LT EGT SIGNAL OUT OF RANGE T495S4, LAST 10 LEGS.  ECONOMIC FAULT.  NR 2 ENGINE .  ACFT GROUNDED.  ACCOMPLISHED, T/C 78273000, FAULT NO LONGER ACTIVE.
